# SDR REXA2021032900188

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 31,119 hours, 21,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/W LIGHT ON FUSELAGE WIRES ARE NOT CONNECTED. R&R RH AFT OVER WING EMERGENCY LIGHT IAW CRJ 900 AMM 33-51-15 & REPLACED CONNECTOR PINS IAW CRJ 900 ESPM 20-16-00.OPS CHECK GOOD. LIGHT CONNECTORS P/N ON/OFF: 2LA006954-00, P/N ON: B0808002-037
